# SDR REXA2024062400468

- Difficulty date: April 26, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035151031
- Condition: Corroded
- Location: Bs 985 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STR 21L HAS CORROSION AFT OF FS 985.00. AFT CARGO STR 21L HAS CORROSION AFT OF FS 985.00. REMOVED CORROSION AFT CARGO STR 21L, AFT OF FS 985.00, IAW CRJ 900 SRM 51-21-06-001-001-A01. REQUIRE UT FOR CHECK THICKNESS (NDT) PERFORMED UT THICKNESS OF STRINGER 21L FS985 REWORKED AREA IAW CRJ 900 NDTM PART 1 51-20-004-270-A01 REV 36 DATED 2/8/22. FOUND LOWEST REMAINING THICKNESS TO BE 0.049"" OR GREATER UT MEASUREMENTS REQUIRE EVALUATION. NO DAMAGE ALLOWED IN ATTACHED FLANGE OF STGR IAW CRJ900 SRM 53-61-03-101-003-A02. ENGINEERING DISPOSITION REQUIRED. REPAIR STGR 21L CRJ900 SRM 53-00-03-201-001-A02 INSTALLED STRINGER REPAIR AT STGR 21L BETWEEN FS 1000 FS 1015 IAW CRJ900 SRM 53-00-03-201-001-A02. REF TO TASK 9A FOR STRINGER SEGMENT REPLACEMENT. INSTALLED NEW SERVICEABLE STR 21L SEGMENT P/N MM670-35151-031 BETWEEN FRAME STATION 977 AND 1007.5 IAW CRJ 900 SRM 51-42-06-001-001-A01. REMOVED/ INSTALLED STR 21L CLIP COMMON TO 1007.5 AND PARTIALLY REMOVED CLIP COMMON TO FS 997 TO FACILITATE STR 21 REMOVAL IAW CRJ 900 SRM 51-42-06-001-001-A01. REMOVED / INSTALLED SPLICE N/P MM670-36418-001 AT FS 985.00, IAW CRJ 900 SRM 51-42-06-001-001-A01. RECEIVED NEW STGR 21 P/N: MM670-35151-031 REQUIRES LOCATED AND DRILLED. LOCATED DRILLED AND DEBURRED NEW STGR 21 P/N: MM670-35151-031 IAW CRJ900 SRM 51-40-11-001-001-A01. APPLIED CIC IN WORKED AREA IAW SRM 51-21-11-001-001 A01 "
